Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Joint pain, body pain, possible parvo virus. On prednisone. What is going on?

Dr. Grief, @ 10-weeks ago, my 24yo daughter suddenly had joint pain throughout her body. Prior to that, she had no symptoms of anything. We have taken her to several Dr's, who ave not been able to label this condition. Currently, she is seeing a Rheamatologist, who originally thought it was Parvo Virus, but the blod tests ruled that out along with ruling out everything else. The current Dr has brought her in for additional blood work, but at this time he is very baffled by her condition. He placed her on prednizone (4-tablets/day) for 1-week, with dramatic results. He began to ween her off, 'til she was not taking any pills. Within 2-days, the pain was beginning to return. He placed her back on 2-pills/day and that appears to be working, but I don't think remaining on a steroid is good for long term use. We are all baffled by this and we would appreciate any comments or ideas you may have as to what this could be. Thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, other possibility of nausea should be ruled out instead of increasing the dose of your drugs Have nice day
Answered: Mon, 8 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor